Doctor insights on:
Antibiotics Cause Bloating
Yes: Long courses of antibiotics can disrupt the normal bacterial load in the intestines which can eventually lead to some bloating. This is common in many patients. It's important to take probiotics which can help stabilize this symptom. Have your provider examine you and determine if you should have your antibiotics reduced or changed. Keep in mind there are many other causes of bloating. ...Read more
How can i treat food sensitivities (IGG)to wheat, dairy, and eggs? Causes bloating & constipation. Seemed to develop after many courses of antibiotics
Antibiotic for tooth infection after a tooth extraction that doesn't cause weight gain / water retention or bloating ?
AB list for post-op: Dental surgery: amoxicillin, azithromycin, clindamycin, flagyl, erythromycin, pencillin like all medicines have side effects. Usually the benefits of the antibiotic medication are more important than any minor side effects. You also take them only up to 7 -10 days. Rec.: talk to the prescribing dentist if any concerns. ...Read more
Right Back pain & unexplained lower back bruise, bloating, extreme gas, indigestion, bad breath. + for h plyori before but got no antibiotics.Cause?
Abdominal pain: If your H.pylori was not treated then there is a very good chance that it is still active. Typically you will need to have a breath test or endoscopy at which time they can biopsy and retest for active disease will also evaluating other causes for gas/reflux. If your pain occurs after eating high fat meal/high protein meal then concerns for gallbladder disease exist. GI or general surgeon ...Read more
Anything I eat is causing bloody diarrhea and bloating. Started after some antibiotics. Tested for c.diff neg few times. I started having fissures because of diarrhea. What to do?
Diarrhea: Antibiotics can cause diarrhea. As you mentioned c.diff test is negative few times. But, what is the reason you are taking antibiotics? Now you developed anal fissures, could be due to prolonged diarrhea or any other cause. I think you should consult Gastroenterologist ASAP to rule out inflammatory bowel disease such as Crohn's disease etc or other causes. You may need different treatment. ...Read moreSee 2 more doctor answers
Why have i been bloating for 6 months straight? I've been bloated for 6 months straight, it has never stopped nor gotten any better. I never changed anything in my diet and i did take an antibiotic 6 months ago but i started bloating after i took the last
You : You may be dealing with a colitis, irritable bowel, an unknown allergy, or lactose intolerance. I am not quite sure if your symptoms are related to the antibiotic you were taking or merely a coincidence. Regardless see your primary care doctor and possible a GI doctor (gastroenterologist) for evaluation, work up and treatment. Best of luck. ...Read more
How can I relieve stomach spasms and bloating. I was recently given antibiotics for divirticulitis but the symptoms are getting annoying.
Bloating : It really depends what Is causing your symptoms... Could be a variety of reasons for this such as IBS or GERD (acid reflux ) etc ... Also using antibiotics can cause Mal-digestion & bloating ... You can treat it symptomatically... Semithicone can work for bloating or you can use PPI such as Prilosec OTC to see if there's any improvements .. Next step is seeing your PCP of course ! ...Read more
- Talk to a doctor live online for free
- Can a uti cause bloating?
- Do antibiotics cause frequent urination?
- Antibiotics cause night sweats
- Ask a doctor a question free online
- Can thyroid dysfunction cause extreme stomach bloating?
- Can antibiotics cause blood in urine?
- Does almond milk cause bloating?
- Does kidney infection cause bloating?
- Talk to a gastroenterologist online